Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
180 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Heavy bleeding on depo shot

Premium Questions

doctor1 MD

ON March 16th, I was in the hospital for heavy bleeding due to fibroids. THe random dr I was assigned to had the nurse inject me with...

doctor1 MD

i took a depo shot on 2nd august and starting spotting from 9th august leading to very heavy bleeding which is still...

doctor1 MD

I was put on the depo shot in September 2013 and received one shot. The shot was given to help with frequent...

doctor1 MD

I was on the depo shot beginning august 07 after my daughter was born. Remained on it for 2 years ... breakthrough bleeding...

doctor1 MD

I am healthy 51 yr old female -- no prior health issues 4 yrs on Depo- Provera last shot in oct no menses until XXXXXXX and then...

Public Forum Discussions

doctor1 MD

I have been spotting and or bleeding for MONTHS!! I was on depo and discontinued because it wasn t right for me. Switched to the pill...

doctor1 MD

shot I started to bleeding heavy and have not stopped bleeding heavy for about 14 weeks with clots ... symptoms...

doctor1 MD

I just had a 6 month old baby in December 2013. January 2014 I had my first depo injection. I ... next injection && it always indicates that...

doctor1 MD

My daughter has been on Depo shots for 4 years. she has only had occasional light spotting during this time. Two weeks agon she bled...

doctor1 MD

for it n then today my abdomen and lower back is hurting n im bleeding spotting heavy n dark...i never ...im on depo n have...

Mobile Questions and Answers

doctor1 MD

this is normal when on depo

doctor1 MD

Hi dear, not to worry. It may be due to Depo shot. consult again whom give you depo shot. It is due to hormonal...

doctor1 MD

This may be due to depo shot not metronidazole.